MAUDE Adverse Event Report: ENDOTRONIX, INC CARDELLA¿ PULMONARY ARTERY SENSOR SYSTEM

ENDOTRONIX, INC CARDELLA¿ PULMONARY ARTERY SENSOR SYSTEM
Catalog Number 100303-04
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Event or Problem Description
On (b)(6) 2025, the clinic contacted the manufacturer inquiring about potential drift/inaccuracy of the mycordella sensor that had been implanted in the patient.An assessment at the time of the initial report noted no evidence of drift and the clinical site was informed.On (b)(6) 2025 during proactive monitoring by the manufacturer, potential sensor drift/inaccuracy was noted.The clinical site was informed, and right heart catheterization (rhc) was recommended to recalibrate the mycordella sensor.As of 15-aug-2025, the rhc had not been completed.Additional attempts to gather information are ongoing.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: a1, a2, a3, a4, b4, g3, g6, h2.H3, h6, & h11.H2: all pressure transducers, regardless of the underlying technology or operating principle, have inherent baseline drift over time.The cordella sensor is a long-term implant designed to have low, characterized drift.The sensor is calibrated to a "gold standard" reference fluid-filled measurement on the day of implantation.In cases where sensor inaccuracy is suspected, physicians can rely on alternative clinical indicators to guide continued patient care.The patient may elect to undergo sensor recalibration via right heart catheterization at a time determined collaboratively with the care team.In this case, the sensor was not returned for evaluation as it remained implanted in the patient.The device history record (dhr) for the sensor lot was reviewed and it was confirmed that all manufacturing operations and inspections were performed, all acceptance criteria were met, and no relevant nonconformances were associated with the sensor lot at the time of manufacture.On (b)(6) 2025, the patient underwent a sensor recalibration via right heart catheterization which confirmed that the sensor offset fell outside the fluid-filled reference measurement error range, thereby confirming sensor drift.While a definitive root cause could not be determined, possible causes can be attributed, but not limited to, physical damage to the sensor, sensor response to the patient's physiology or body's internal environment, or an in vivo drift/settling profile that is different from the drift characterization and correction derived from manufacturing data.Since recalibration, the patient has returned to obtaining routine readings and no further corrective or preventative actions are required at this time.

Brand Name
CARDELLA¿ PULMONARY ARTERY SENSOR SYSTEM
Common Device Name
PULMONARY ARTERY SENSOR
Manufacturer (Section D)
ENDOTRONIX, INC
1415 w diehl rd #500w
naperville IL 60563
Manufacturer (Section G)
ENDOTRONIX, INC
1415 w diehl rd #500w
naperville IL 60563
Manufacturer Contact
kate jacobson
1415 w diehl rd #500w
naperville, IL 60563
MDR Report Key22888455
Report Number3024985933-2025-00026
Device Sequence Number20062465
Product Code MOM
UDI-Device Identifier00850008997006
UDI-Public850008997006
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P230040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/22/2020
Device Catalogue Number100303-04
Device Lot NumberE200615-07
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale
Patient Weight66 KG